# SDR SWIA2024040300207

- Difficulty date: February 7, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N157SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000558
- Aircraft time: 19,999 hours, 11,809 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 19-20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBOARD FLOOR BEAM CORRODED FORWARD OF SEAT TRACK EXTRUSION BETWEEN FRAMES 19 - 20   (C-CHECK RO 3/2/2024)   PERFORMED THROUGHT DAMAGE AND DOUBLER REPAIR L/H INBOARD FLOOR BEAM FORWARD OF SEAT TRACK EXTRUSION BETWEEN FRAMES 19 - 20.REF. ETD2024-170-003952. SEE CONTINUATION FOR WORK ACCOMPLISHED.
